File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on the CLT of the LSS for sample covariance matrix from a spiked population model

TitleA note on the CLT of the LSS for sample covariance matrix from a spiked population model
Authors
Issue Date2014
Citation
Journal of Multivariate Analysis, 2014, v. 130, p. 194-207 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/200920
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorSilverstein, JWen_US
dc.contributor.authorYao, JJen_US
dc.date.accessioned2014-08-21T07:07:11Z-
dc.date.available2014-08-21T07:07:11Z-
dc.date.issued2014en_US
dc.identifier.citationJournal of Multivariate Analysis, 2014, v. 130, p. 194-207en_US
dc.identifier.urihttp://hdl.handle.net/10722/200920-
dc.languageengen_US
dc.relation.ispartofJournal of Multivariate Analysisen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in [Journal of Multivariate Analysis]. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PUBLICATION, [VOL 130, (2014)] DOI 10.1016/j.jmva.2014.04.021-
dc.titleA note on the CLT of the LSS for sample covariance matrix from a spiked population modelen_US
dc.typeArticleen_US
dc.identifier.emailYao, JJ: jeffyao@hku.hken_US
dc.identifier.authorityYao, JJ=rp01473en_US
dc.description.naturepreprint-
dc.identifier.doi10.1016/j.jmva.2014.04.021en_US
dc.identifier.hkuros233581en_US
dc.identifier.volume130en_US
dc.identifier.spage194en_US
dc.identifier.epage207en_US
dc.identifier.isiWOS:000339413100013-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats